Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 51, Number 8  


Optimality parameter of Korobov parallelepipedal grids for cubature formulas
V. A. Bykovskii, S. V. Gassan
1363
On the construction of approximations to continuous functions under integral boundary conditions
A. A. Khromov, G. V. Khromova
1370
An application of the nonuniform covering method to global optimization of mixed integer nonlinear problems
Yu. G. Evtushenko, M. A. Posypkin
1376
The method of medians in the problem of ranking interval objects specified by three points
I. F. Shakhnov
1390
Relaxation oscillations and diffusion chaos in the Belousov reaction
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
1400
Cauchy problem for the Mathieu equation away from parametric resonance
A. F. Kurin
1419
Explicit adaptive Runge–Kutta methods for stiff and oscillation problems
L. M. Skvortsov
1434
Existence of a complex closed trajectory in a three-dimensional dynamical system
A. A. Azamov, O. S. Akhmedov
1449
Boundary value problem for an elliptic equation with rapidly oscillating coefficients in a rectangle
I. S. Malakhova
1457
Symmetry analysis and exact explicit solutions for Kadomtsev–Petviashvili–Burgers equation
Long Wei
1467
Numerical methods for determining the inhomogeneity boundary in a boundary value problem for LaplaceТs equation in a piecewise homogeneous medium
S. V. Gavrilov, A. M. Denisov
1476
Null field method in wave diffraction problems
Yu. A. Eremin, A. G. Sveshnikov, S. P. Skobelev
1490
Justification of the stabilization method for a mathematical model of charge transport in semiconductors
A. M. Blokhin, D. L. Tkachev
1495
Dimension reduction in fluid dynamics equations
V. B. Akkerman, M. L. Zaytsev
1518
Asymptotic estimates for the number of solutions of the dualization problem and its generalizations
E. V. Djukova, R. M. Sotnezov
1531
Variational relevance vector machine for classification and regression problems with multidimensional feature arrays
D. A. Kropotov
1541
Comparative study of texture detection and classification algorithms
P. P. Koltsov
1561
∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021